# SDR F3LA2017110200244

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 46,999 hours, 19,161 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERT DUE TO A GREEN HYD SYSTEM LOW LEVEL, NR 1 ENGINE PUMP PRODUCED LOW PRESSURE.   REMOVED AND REPLACED THE LEFT ENGINE HYDRAULIC CONTROL UNIT PIPE IAW AMM 29-11-49-400-049-A.  OPS AND LEAK CHECKED GOOD.
